| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.
Event or Problem Description
The initial reporter stated that the pump would quit running and need to be restarted.They stated that the pump did not alarm.Mmd did follow up with the initial reporter, and they stated that the complaint had occurred during testing and had no effect on any patient.No additional information was provided.(b)(4).
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation the battery had failed, however, the pump history shows that the pump did alarm low battery as expected.Based on this information, an mdr would not be required.
Event or Problem Description